# SDR USAAD00116

- Difficulty date: July 26, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-ORF - FLT 1272 - DURING CRUISE AT 19,000 FEET, THE PRESSURIZATION OUTFLOW VALVE OPENED.  THE VALVE WAS MANUALLY CLOSED BUT THE PASSENGER OXYGEN MASKS DEPLOYED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PRESSURIZATION CONTROLLER, AND THE AMPLIFIER AS A PRECAUTION.  THE OXYGEN MASKS WERE STOWED.  (M)
